# SDR DALA2018060603858

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 16,024 hours, 5,891 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FIRST OFFICER'S OXYGEN MASK DOES NOT WORK PROPERLY. REMOVED AND REPLACED IAW AMM 35-12. CHECKED OK.
